# SDR SWAA2014033126629

- Difficulty date: March 25, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 42,870 hours, 24,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW CUT OUT ANGLE CRACKED AT BS 663, LBL 27.  R & R ANGLE IAW SRM.
